# SDR ASAA2014051407809

- Difficulty date: May 14, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 28,655 hours, 8,561 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Regulator
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT CABIN TEMP CONTROLLER WOULD NOT PROVIDE WARM AIR IN FULL WARM POSITION.  COCKPIT REMAINED VERY COLD THROUGHOUT FLIGHT.  ACFT GROUNDED.  ACCOMPLISHED BITE CHECK OF BOTH PACK/ZONE TEMP CONTROLLERS.  BOTH PASS AIRFLOW ACROSS CONTROL CABIN TEMP SENSOR OK.  R & R TRIM AIR PRESSURE REGULATOR, TASK 21-62-01-400-801 POS 1-8. PERFORMED OPS AND LEAK CK, BOTH CHECKS WERE GOOD, IAW AMM 21-62-01-400-801, STEPS H-J.
